# SDR ABXA040204

- Difficulty date: June 9, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N927AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45717
- Aircraft time: 41,425 hours, 62,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 3568
- Condition: Inoperative
- Location: Cabin
- Part time: 15 hours, 25 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ON POWER SHUT DOWN, EMERGENCY LIGHTS STAYED ON.  REPLACED EMERGENCY LIGHT POWER SUPPLY WITH A SERVICEABLE UNIT IAW DC-9 MM 33-53-02-4-0001.  OPS CHECKED GOOD.
